# SDR YENA2025092200951

- Difficulty date: September 18, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N655JB
- Make and model: Airbus A320-232
- Aircraft serial: 03072
- Aircraft time: 68,363 hours, 24,558 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1255, FLL-GYE. "CABIN CREW IN FWD CABIN REPORTS ODOR FROM INTIAL CLIMB OUT. AND AGAIN ON APPROACH TO LANDING. DESCRIBE AS CHEMICAL NOT DIRTY SOCK.
